Zikirov Obidjan Salijanovich

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6

Number of views:
This page:847
Abstract pages:676
Full texts:189
Associate professor
Doctor of physico-mathematical sciences (2010)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
Phone: +9 98 71 262 75 44
Fax: +9 98 71 262 73 57
Keywords: boundary-value problems, local and non-local problems, equation of the third order, composite type, equations of mixed-composite type, nonclassical equation, solvability, solution, existence, uniqueness, condition, integral equation, loaded equation.
UDC: 517.95, 517.956.6
MSC: 35G15, 35L35, 35M20


Boundary-value problems for the nonclassical equations of mathematical physics.


O.S.Zikirov graduated at the Tashkent State University in 1983 and recsived PhD in 1992.

Main publications:
  1. Zikirov O.S., “On Boundary-value Problem For Hyperbolic-Type Equation of The Third Order”, Lietuvos Matematikos Rinkinys, 47:4 (2007), 591–603
  2. Zikirov O.S., On the non-local boundary value problem of the third order hyperbolic equation, International Journal Dynamical Systems and Differential Equations, 1:3 (2008), 205–209
  3. Dzhuraev T.D., Zikirov O.S., “Zadachi Gursa i Dirikhle dlya uravneniya tretego poryadka”, Nelineinye kolebaniya, 11:3 (2008), 305–315
  4. Zikirov O.S., “A non-local boundary value problem for third-order linear partial differential equation of composite type”, Mathematical Modelling and Analysis, 14:3 (2009), 407–421
  5. Zikirov O.S., “On Solvability of the Dirichlet Problem For the Third Order Hyperbolic Equation”, Lietuvos Matematikos Rinkinys, 50:2 (2010), 239–247
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1. Solvability of a Mixed Problem with an Integral Condition for a Third-Order Hyperbolic Equation
O. S. Zikirov, D. K. Kholikov
Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 144 (2018),  30–38
2. On some problem for a loaded pseudoparabolic equation of the third order
O. S. Zikirov, D. K. Kholikov
Mathematical notes of NEFU, 23:2 (2016),  19–30
3. On solvability non-local boundary value problem for the hyperbolic equation of the third order
O. S. Zikirov
Sib. J. Pure and Appl. Math., 16:2 (2016),  16–25
4. On a Dirichlet problem for composite type equation
O. S. Zikirov
Vestn. Yuzhno-Ural. Gos. Un-ta. Ser. Matem. Mekh. Fiz., 8:2 (2016),  19–26
5. On the Dirichlet problem for hyperbolic equations of the third order
O. S. Zikirov
Izv. Vyssh. Uchebn. Zaved. Mat., 2014, no. 7,  63–71
6. On some bondary-value problems for the third-order linear equations of the composite type
O. S. Zikirov
Sib. Èlektron. Mat. Izv., 10 (2013),  150–169

Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019